MathSciNet Relay Station
MathSciNet bibliographic data
MR1095223 (92j:13011) 13C15 (13A99 13E10)
Gilmer, Robert; Heinzer, William Zero-dimensionality in commutative rings. Proc. Amer. Math. Soc. 115 (1992), no. 4, 881–893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement